# SDR SWIA2018052944719

- Difficulty date: May 29, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 23,961 hours, 14,339 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE BLEED WARNING MESSAGE.  REMOVED AND REPLACED THE SEAL AT CONNECTION OF THE REAR LT PACK TEMP CONTROL VALVE DUCT IAW AMM. SECURED THE BOOT ON HOT AIR SHUT OFF VALVE IAW AMM. RAN LEFT PACK NO LEAKS OR INDICATIONS. OPS CHECKED GOOD.
